| Model Number |
AU00T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported during intraocular lens (iol) implant procedure, they noticed stretched haptic.The procedure was completed on same day.Additional information was requested and received stating that the event occurred before implantation and no patient contact.The procedure was completed using back up lens with no further consequences for the patient.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.